Competition Model in a Chemostat with Monotone Functional Response

Authors

  • SM Sohel Rana Department of Mathematics University of Dhaka, Dhaka

DOI:

https://doi.org/10.3329/ganit.v30i0.8507

Keywords:

competition, local stability, global stability, persistence

Abstract

 In this paper, a model for competition of two populations of microorganisms in a chemostat with monotone functional response is considered. We prove that the solutions are positive and bounded for all time. Stability of nonnegative equilibria and persistence of solutions are presented. Graphical results are also given to help illustrate the key points in the population dynamics of the model.

Key words: competition; local stability; global stability; persistence.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 30 (2010) 100-110 

DOI: http://dx.doi.org/10.3329/ganit.v30i0.8507

Downloads

Download data is not yet available.
Abstract
638
PDF
635

Downloads

How to Cite

Rana, S. S. (2011). Competition Model in a Chemostat with Monotone Functional Response. GANIT: Journal of Bangladesh Mathematical Society, 30, 100–110. https://doi.org/10.3329/ganit.v30i0.8507

Issue

Section

Articles